# SDR CA010523010

- Difficulty date: May 2, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,327 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Failed
- Location: Hyd Pump
- Part time: 190 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT THE PILOT LOST HYDRAULIC PRESSURE. SLOWED THE A/C AND LANDED. HYDRAULIC PUMP BELT BROKEN.
